Discussions that mention corgard

High & Low Blood Pressure board


Hi,

I'm experiencing a very similar thing right now. I was on Topral x-l 25 mg for 2 months and then switched to Corgard 20mg. I, too, felt very tired on Beta Blockers and had shortness of breath. I cut the Corgard in half for 5 days and then took 1/4 of a pill for 2 days and then stopped. My blood pressure increased to high normal, and my pulse has increased uncomfortably. It was around 57-73 on Betas. Each morning I awake at 4:30 am with a pounding heart. When I awaken my pulse is running about 95-100 bpm. Even today, as I putter around the house it's running about 90ish as I sit and write this. I understand how scarey and frustrating it is. I too, have been feeling worse effects after I eat lunch. I almost succombed and took another Corgard. I had a halter monitor on yesterday, so I'm curious to see what it picked up. I wonder if rather than panic, this discomfort is part of the body adjusting to being off Beta Blockers. I think doctors say it's panic when they have no other explanation. I don't know if this has helped, but you're not alone. You could try a Calcium Channel Blocker. They help regulate heartbeats and blood pressure. I'm going to the doctor tomorrow- I'm curious to see what he has to say.